MAUDE Adverse Event Report: TELEFLEX MEDICAL A-6000-08LF; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL A-6000-08LF; BOTTLE, COLLECTION, VACUUM
Model Number IPN028442
Medical Device Problem Codes Improper Flow or Infusion (2954); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Incident occurred on (b)(6) 2022 in the resuscitation department.The chest drain was inserted and then the pleur evac was connected, suction at 20 checked, orange indicator checked, liquid introduced for bubbling.Only about 200 ml of liquid were removed while the ultrasound performed showed a greater amount of fluid.The user connected a syringe directly to the drain and was able to aspirate approximately 300 ml.When the system was disconnected it did show suction but no fluid was collected.Between the use of each syringe, the user reconnected the pleur evac but he aspirated nothing.Another pleur evac was therefore placed and approximately 1100 ml were aspirated with this new device.There have been no other incidents reported.The users are experienced with the use of this device.Additional information: the patient did not suffer a pneumothorax.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74k2001556 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.Manufacture date: 2020-10-22.Expiration date: 2023-10-21.One unit of catalog number a-6000-08lf (pe adult-ped dry/ wet lf 6/cs) batch 74k2001556 was received for analysis.Sample wasn't received in its original packaging , and it can appreciate sing of use.One section of patient tube was not received.A section of patient tube was connected in sample to perform the functional test.Suction port was connected to a suction source at 60 cm h2o and patient tube was put in warm water (with blue dye).Suction was activated and collection chambers were filled with such water.No issues were observed, suction was performed correctly , and all chambers were filled.Sample was received incomplete.However, another section of patient tube was used to perform the functional test and no issues were observed.Suction was realized correctly.Therefore, no corrective actions are required.Customer complaint cannot be confirmed since sample was received incomplete and no functional issues were observed.Another section of patient tube was used to perform the functional test and no issues were observed.Suction was realized correctly.
 
Event or Problem Description

Brand Name
A-6000-08LF
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13620946
Report Number3004365956-2022-00016
Device Sequence Number11901082
Product Code KDQ
UDI-Device Identifier34026704631231
UDI-Public34026704631231
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2023
Device Model NumberIPN028442
Device Catalogue NumberA-6000-08LF
Device Lot Number74K2001556
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown